BibTeX record journals/soco/DombiJ20

download as .bib file

@article{DBLP:journals/soco/DombiJ20,
  author       = {J{\'{o}}zsef Dombi and
                  Tam{\'{a}}s J{\'{o}}n{\'{a}}s},
  title        = {The {\(\lambda\)}-additive measure in a new light: the Q\({}_{\mbox{{\(\nu\)}
                  }}\) measure and its connections with belief, probability, plausibility,
                  rough sets, multi-attribute utility functions and fuzzy operators},
  journal      = {Soft Comput.},
  volume       = {24},
  number       = {6},
  pages        = {4523--4543},
  year         = {2020},
  url          = {https://doi.org/10.1007/s00500-019-04212-y},
  doi          = {10.1007/S00500-019-04212-Y},
  timestamp    = {Fri, 14 May 2021 08:33:13 +0200},
  biburl       = {https://dblp.org/rec/journals/soco/DombiJ20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics